header
Safety Alerts2018-07-27T14:04:39+00:00

FDA Alerts

safety alerts

Safety Alerts

  • Class 2 Device Recall AMIA Automated PD Cycler

    Class 2 Device Recall AMIA Automated PD Cycler Tuesday, August 21, 2018 Baxter Healthcare Corporation has issued a recall for the following power cords: AMIA Automated PD Cycler, Product Code: 5C9320 Kaguya PD System, Product Code: T5C8500 Read MoreRead More »
  • AuroMedics Pharma LLC Issues Voluntary Nationwide Recall

    AuroMedics Pharma LLC Issues Voluntary Nationwide Recall of Piperacillin and Tazobactam for Injection 3.375 grams per vial Wednesday, August 1, 2018 AuroMedics Pharma LLC is voluntarily recalling two lots of Piperacillin and Tazobactam for injection, USP 3.375 g (Piperacillin Sodium equivalent to 3 g of Piperacillin USP and Tazobactam Sodium equivalent to 0.375 g of […]Read More »
  • Zoll LifeVest 4000 Wearable Cardioverter Defibrillator

    UPDATE: Zoll LifeVest 4000 Wearable Cardioverter Defibrillator – Potential Lack of Treatment (Shock) Delivery Due to Device Failure: FDA Safety Communication Wednesday, July 25, 2018 In January 2018, the FDA issued a Safety Communication alerting patients and health care providers that the LifeVest 4000 may fail to deliver a life-saving shock to a patient if the device […]Read More »
  • FDA Updates on Valsartan Recalls

    FDA Updates on Valsartan Recalls Wednesday, July 25, 2018 Investigation ongoing – statement to be updated as more information is available FDA publishes a list of valsartan-containing products not part of the recall Update [7/24/2018] FDA is updating health care professionals and consumers on the agency’s progress in responding to the ongoing recalls of valsartan, which […]Read More »
  • Hospira Issues Voluntary Nationwide Recall

    Hospira, Inc., a Pfizer company, is voluntarily recalling 8 lots of Hospira’s Daptomycin for Injection 500 mg, Lyophilized Powder For Solution, Single Dose Vial (NDC 0409-0106-01) to the Hospital/Retail level. The product is being recalled due to adverse event reports indicative of infusion reactions. Daptomycin for Injection has been associated with reports of adverse events indicative of […]Read More »
Font Resize